RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Rec. Math. [Mat. Sbornik] N.S., 1944, Volume 15(57), Number 1, Pages 13–54 (Mi msb6191)  

This article is cited in 1 scientific paper (total in 1 paper)

On asymptotic representation of integrals of systems of linear differential equations containing a parameter

V. Pougatcheff


Full text: PDF file (3159 kB)

Bibliographic databases:

Received: 27.03.1943

Citation: V. Pougatcheff, “On asymptotic representation of integrals of systems of linear differential equations containing a parameter”, Rec. Math. [Mat. Sbornik] N.S., 15(57):1 (1944), 13–54

Citation in format AMSBIB
\Bibitem{Pou44}
\by V.~Pougatcheff
\paper On asymptotic representation of integrals of systems of linear differential equations containing a~parameter
\jour Rec. Math. [Mat. Sbornik] N.S.
\yr 1944
\vol 15(57)
\issue 1
\pages 13--54
\mathnet{http://mi.mathnet.ru/msb6191}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=11866}
\zmath{https://zbmath.org/?q=an:0061.19804}


Linking options:
  • http://mi.mathnet.ru/eng/msb6191
  • http://mi.mathnet.ru/eng/msb/v57/i1/p13

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. I. Ignat'ev, V. S. Polikanov, “Multichannel Green's functions and perturbation theory for multichannel problems”, Theoret. and Math. Phys., 58:3 (1984), 220–223  mathnet  crossref  mathscinet  isi
  • Математический сборник (новая серия) - 1936–1946
    Number of views:
    This page:393
    Full text:53

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018